Autors: Dimitrov, S. I.
Title: Diophantine Approximation with Mixed Powers of Piatetski-Shapiro Primes
Keywords: 511.3, Diophantine approximation, Piatetski-Shapiro primes

Abstract: 2026.Let denote the floor function.We show that if is real and the constants satisfy certain necessary conditions, then, for all fixed and such that and, there exist infinitely many prime triples such that and,.

References

  1. Baker A On some Diophantine inequalities involving primes J. Reine Angew. Math. 1967 228 166 181
  2. Ramachandra K On the sums J. Reine Angew. Math. 1973 262 158 165
  3. Vaughan RC Diophantine approximation by prime numbers. I Proc. London Math. Soc. (3) 1974 28 373 384 10.1112/plms/s3-28.2.373
  4. Lau KW Liu MC Linear approximation by primes Bull. Austral. Math. Soc. 1978 19 3 457 466 10.1017/S0004972700008984
  5. Baker RC Harman G Diophantine approximation by prime numbers J. London Math. Soc. (2) 1982 25 2 201 215 10.1112/jlms/s2-25.2.201
  6. Harman G Diophantine approximation by prime numbers J. London Math. Soc. (2) 1991 44 2 218 226 10.1112/jlms/s2-44.2.218
  7. Matomäki K Diophantine approximation by primes Glasg. Math. J. 2010 52 1 87 106 10.1017/S0017089509990176
  8. Gambini A Languasco A Zaccagnini A A Diophantine approximation problem with two primes and one th power of a prime J. Number Theory 2018 188 210 228 10.1016/j.jnt.2018.01.002
  9. Li W Wang T Diophantine approximation with two primes and one square of prime Chinese Quart. J. Math. 2012 27 3 417 423
  10. Mu QW Qu YY A Diophantine inequality with prime variables and mixed power Acta Math. Sinica (Chin. Ser.) 2015 58 3 491 500
  11. Todorova TL Georgieva A A Diophantine inequality involving mixed powers of primes with a specific type Mathematics 2025 13 19 10.3390/math13193065 3065 21 pp.
  12. Piatetski-Shapiro II On the distribution of prime numbers in sequences of the form Mat. Sb. 1953 33 3 559 566
  13. Rivat J Wu J Prime numbers of the form Glasg. Math. J. 2001 43 2 237 254 10.1017/S0017089501020080
  14. Maier H. and Rassias M.Th., “The ternary Goldbach problem with a missing digit and other primes of special types,” in: Analysis at Large: Dedicated to the Life and Work of Jean Bourgain, Springer, Cham (2022), 333–362.
  15. Maier H Rassias MT The ternary Goldbach problem with two Piatetski-Shapiro primes and a prime with a missing digit Commun. Contemp. Math. 2023 25 2 10.1142/S0219199721501017 2150101 45 pp.
  16. Maier H Rassias MT Prime avoidance property of th powers of Piatetski-Shapiro primes J. Théor. Nombres Bordeaux 2025 37 2 715 725 10.5802/jtnb.1339
  17. Dimitrov SI Diophantine approximation by Piatetski-Shapiro primes Indian J. Pure Appl. Math. 2022 53 4 875 883 10.1007/s13226-021-00193-7
  18. Piatetski-Shapiro II On a variant of the Waring–Goldbach problem Mat. Sb. 1952 30 1 105 120
  19. Rivat J Sargos P Nombres premiers de la forme Canad. J. Math. 2001 53 2 414 433 10.4153/CJM-2001-017-0
  20. Dimitrov SI Lazarova MD On the distribution of modulo one over primes of the form Ramanujan J. 2025 68 3 10.1007/s11139-025-01210-7 79 13 pp.
  21. Zhai WG On the Waring–Goldbach problem in thin sets of primes Acta Math. Sinica (Chin. Ser.) 1998 41 3 595 608
  22. Dimitrov SI Todorova TL Diophantine approximation by prime numbers of a special form Ann. Univ. Sofia, Fac. Math. Inform. 2015 102 71 90
  23. Titchmarsh EC The Theory of the Riemann Zeta-Function 1986 Oxford Clarendon Second edition, revised by D.R.Heath-Brown

Issue

Siberian Mathematical Journal, vol. 67, pp. 1213-1220, 2026, Russia, https://doi.org/10.1134/S0037446626050204

Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus